# SDR HYIA202002143001

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Cessna 402C
- Aircraft serial: C4020207
- Aircraft time: 19,989 hours, 35,302 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H, A

## Discrepancy

PILOT NOTED FUEL SMELL IN FLIGHT, DEACTIVATED THE HEATER AND THE SMELL WENT AWAY.  MAINTENANCE INSPECTED AND FOUND FAILED SHAFT SEAL ON THE HEATER FUEL PUMP.  FUEL PUMP WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
